Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Morse theory for fixed points of symplectic diffeomorphisms


Author: Andreas Floer
Journal: Bull. Amer. Math. Soc. 16 (1987), 279-281
MSC (1985): Primary 53C15; Secondary 58F05
MathSciNet review: 876964
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C15, 58F05

Retrieve articles in all journals with MSC (1985): 53C15, 58F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15517-0
PII: S 0273-0979(1987)15517-0